# SDR AALA202508297807

- Difficulty date: May 10, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 77,112 hours, 29,943 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  CORROSION ON LEFT WING TRAILING EDGE TOP SKIN PANEL LOWER SURFACE OVERHANG AT RIB 14 PLUS 1 INCH.  REPAIRED SKIN PANEL PER EA 366016.
